# SDR SWAA2022011148380

- Difficulty date: November 28, 2021
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 27,526 hours, 12,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR STRUCTURE SCUFF PLATE WEB STA 440-480+12 RBL 28 HAS SURFACE CORROSION. (MARKED) ; / [01] FOUND EXTENSIVE DAMAGE THAT WAS OUT OF LIMITS PER SRM 53-30-15-1A-1. WEB REQUIRES REPLACEMENT WITH NEW PART. REMOVED DAMAGED WEB PER SRM 51-40-02.; [02] LOCATED AND DRILLED NEW AFT CARGO LOWER SILL THRESHOLD WEB PER SRM 51-40-05. P/N 654A003-58; [03] CORRECTIVE ACTION #2 PART NUMBER ENTERED IN ERROR: LOCATED AND DRILLED NEW AFT CARGO LOWER SILL THRESHOLD WEB PER SRM 51-40-05. P/N 654A0003-58; [04] VERIFIED LOCATED AND DRILLED NEW AFT CARGO LOWER SILL THRESHOLD WEB PER SRM 51-40-05. P/N 654A0003-58 FOR STEP 3.; [05] CORRECTIVE ACTION #3 LOCATION ENTERED IN ERROR. CORRECTION: LOCATED AND DRILLED NEW FWD CARGO LOWER SILL THRESHOLD WEB PER SRM 51-40-05.; [06] C/W; [07] REMOVED AND REPLACED FWD CARGO FLOOR STRUCTURE LOWER SILL THRESHOLD WEB P/N 654A0003-58 IAW SRM 51-40-02. SEE CORRECTIVE ACTIONS FOR INDIVIDUAL SIGN OFFS OF ALL WORK PERFORMED.; [08] VERIFIED INSTALLATION OF WEB.
